# SDR AALA2019101659035

- Difficulty date: October 14, 2019
- Submitted: October 31, 2019
- Operation: Air carrier
- Aircraft: N799AN
- Make and model: Boeing 777223
- Aircraft serial: 30258
- Aircraft time: 74,324 hours, 9,406 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING OPERATIONS CHECK OF EMERGENCY LIGHTS FOUND EMERGENCY LIGHTS AT ROW  9H/J INOPERATIVE.  MAINTENANCE RELAMPED OVERHEAD EMERGENCY LIGHT AT 9 H/J PER MM 33-51-03, RESET EMERGENCY LIGHT AND PERFORMED SATISFACTORY OPERATIONAL CHECK PER MM 33-51-05.
